# SDR ASAA1077511

- Difficulty date: February 25, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 36,105 hours, 16,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1672 AT STA 952 WL 290 RBL 14 FAILS DEEP CYCLE.  REMOVED AND REPLACED BATTERY PACK.
